Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my 8 years old boy is taking Adderall for a year, but I believe that he is experiencing some side effects like vomiting, fast heart rate and fatigue. What are side effects of Adderall?

Loading...


Hi, actually your son symptoms could be related to consumption of Adderall. If you confirm that it is due to drug, when your son stops taking it, than you should ask the doctor to give him another therapy. If he is over sensitive to amphetamine-dextroamphetamine he may suffer an allergic reaction manifested by difficulty breathing, closing of the throat, swelling of the lips, tongue, or face; or hives. Irregular heartbeat is a serious symptom and shouldn’t be neglected. Check his blood pressure, because increased blood pressure can lead to headache, blurred vision, hallucinations, abnormal behavior.
Reply

Loading...

I know that thousands of children are prescribed this drug, but someone who is eight years old should not be forced to take this drug. I am 23 and I have taken adderall for three years. I have a five year old daughter and I would NEVER under any circumstance let her doctor put her on adderall. I will admit the drug had made a wonderful difference in my life and it can for alot of people but I feel strongly that it is far too dangerous for a small child to be taking. It can cause you insomnia, irritability, fast heart beat, headaches... etc. I would really ask about putting your child on a non stimulant medication. No one would give speed to a child and adderall is like legal cocaine if you take too much or are not careful. My fiance was prescribed to all sorts of adhd meds when he was young and suffered because the drugs were to powerful for him to be takinhg as a child. I guess I should not generalize and say no children should take it but I would use it as a last resort at least until the child was in his teens, I dont know this is just my opinion.
Reply

Loading...

So are you saying that anyone who needs pain medication is taking legalized heroin?
Reply

Loading...

No, she's saying children shouldn't be taking speed.
Reply

Loading...

Heavens to betsy, let's not get carried away. There certainly is enough information(research) out there to reinforce the idea of dosing a child, at least 7 or so, with proper mg. This correct dosage will actually improve the social and distractibility, impulsiveness that make an ADHA child alienated. Is this not part of the"Parent Rule"? To make sure we raise happy, healthy, productive adults???!

On another note, why can"t a 7 year old continue taking this drug for a long period of time? Perhaps for the rest of his life? Does anyone know? I know you just don't grow out of being ADHD...
Reply

Loading...

My son is also 8. He is suffering from stomach aches, occasional agitation, poor appetite and strange eye movements. I looked up all the side effects and those are considered "less severe". After a week if they do not subside I may take him off.
Reply

Loading...